# SDR UALA2009070801970

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 46,619 hours, 16,707 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  FAULT MSG \EP SU EXT LOAD FWD LT.  33-51-38.  TS PER TSM 33-51-00-810-808.  OPS TEST OF EMERGENCY LIGHTS ABOVE DOOR 1L AT THE POWER SUPPLY, FAULT LED STAY ON ON \FAULT EXTERNAL LOADS. FOUND WIRE 5103 FROM CONNECTOR 2870VC PIN 'B' TO CONNECTOR 2818VC PIN 'K' OPEN DURING RING OUT.  REPAIRED WIRE.  OPERATIONS CHECKED NORMAL.
